Titre :
  • Is there a rationale for the chronic use of phosphodiesterase-5 inhibitors for lower urinary tract symptoms secondary to benign prostatic hyperplasia?
Auteur : Roumeguere, Thierry ; Zouaoui Boudjeltia, Karim ; Hauzeur, Claude ; Schulman, Claude ; Vanhaeverbeek, Michel ; Wespes, Eric
Informations sur la publication : BJU international, 104, 4, (page 511-517)
Statut de publication : Publié, 2009-08
Sujet CREF : Sciences bio-médicales et agricoles
Mots-clés : BPH
CGMP
Erectile dysfunction
Inhibitors
LUTS
Phosphodiesterase 5
Mots-clés MeSH : Aged
Carbolines -- administration & dosage -- adverse effects
Erectile Dysfunction -- drug therapy -- etiology
Humans
Imidazoles -- administration & dosage -- adverse effects
Male
Middle Aged
Phosphodiesterase Inhibitors -- administration & dosage -- adverse effects
Piperazines -- administration & dosage -- adverse effects
Prostatic Hyperplasia -- complications
Prostatism -- drug therapy -- etiology
Purines -- administration & dosage -- adverse effects
Quality of Life
Quinazolines -- administration & dosage -- adverse effects
Sulfones -- administration & dosage -- adverse effects
Treatment Outcome
Triazines -- administration & dosage -- adverse effects
Note : Journal Article
Review
FLWIN
SCOPUS: ar.j
Langue :
  • Anglais
Identificateurs : urn:issn:1464-4096 
info:doi/10.1111/j.1464-410X.2009.08418.x
info:pii/BJU8418
info:pmid/19239452